# SDR ARWA061753

- Difficulty date: June 17, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62F
- Aircraft serial: 46150
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Circumferential
- Condition: Cracked
- Location: Fs 410
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DUIRNG C-CHECK, FOUND MAIN CABIN CIRCUMFERENTIAL CRACKED AT FS 410 BETWEEN L7R AND L8R.  CUT OUT DAMAGED AREA, AND FABRICATED AND INSTALLED DOUBLERS IAW SRM 53-2-0.  ARROW AIR WORK ORDER NR 950007-5146 (0378).  (M)
